Aa
A
A
Close
Avatar universal
Sotalol and SVT
For past 5 years I have been taking 240mg sotalol daily for SVT. I stopped the sotalol 2 weeks ago and had a successful ablation a week ago. Since then I have been very tired and I can hear my heart pounding loudly in my chest. Is this normal after an ablation?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Recent Activity
4760166 tn?1398360913
Blank
The_beat_goes_on commented on This is the song that...
Jun 26
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
Jun 26
4760166 tn?1398360913
Blank
This is the song that never ends
Jun 25 by The_beat_goes_on
Heart Rhythm Community Resources
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
1423357 tn?1414258965
Blank
tom_h
Central, MA